Bornological Spaces in the Context of Fuzzy Soft Sets


FILOMAT, vol.36, no.4, pp.1341-1350, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 4
  • Publication Date: 2022
  • Doi Number: 10.2298/fil2204341c
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.1341-1350
  • Keywords: Boundedness, bornology, bounded soft mapping, fuzzy soft set
  • Kocaeli University Affiliated: Yes


The aim of this study is to present the concept of an (L, M) - fuzzy (E, K) soft bornology as a parameterized extension of the LM-valued bornology. By this way, we describe the notions of boundedness and the parameterized degree of boundedness for L-fuzzy soft sets. We examine several fundamental properties of the proposed structures. In addition, we induce a (2, M)-fuzzy (E, K) soft bornology in a given (2, M)-fuzzy (E, K) soft topological space with the help of the measures of compactness of a soft set.